# SDR CALA2012021000082

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 45,846 hours, 15,417 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11331
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5310-04716 REV C CRACK INDICATION FOUND FRAME 787L BOTH MID AND HIGH FREQ INBD FASTERNER NOT EXTENDING INTO RADIUS.  REPAIRED FRAME AT STATION 787L PER EA 5310-04716 REV C SEE FORM 44.0008 FOR WORK PERFORMED.
